# SDR CA110222007

- Difficulty date: February 20, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,492 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1060646201
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) RT MAGNETO, PIN 10-60646-201, SIN: E09IA097, ABNORMAL OPERATION, SENDING ERRATIC INPUTS TO THE ERPM GAGE AND GOVERNOR. ONCE THE GOVERNOR WAS DISCONECTED, THE ENGINE WAS NOT OPERATING NORMALY, WITH FLUCTUATION IN POWER. THE FLIGHT WAS TERMINATED AND THE ACFT WAS LANDED WITHIN THE BUILD UP AREA, IN AN OPEN SPACE, SPORT FIELD, WITHOUT CONSEQUENCES FOR THE CREW AND NO DAMAGES TO THE AFT, FEB 20 2011 AT 18:10 APROX.  LATER ON A GROUND RUN-UP TEST CONFIRMED THE MALFUNCTION. MAINTEANCE/REPLACEMENT OF THE RT MAGNETO WAS PERFORMED WITH, PIN 10-60646-201 SIN: E07AAZZ9R,  A GOUND RUN-UP TEST WAS PERFORMED AND THE ACFT PERFORMED TO ITS POTENTIAL. THE ACFT WAS CERTIFIED SERVICABLE AND IT WAS FLOWN BACK TO BASE ON FEB 21ST AT 13:50 THE RT MAGNETO, PIN 10-60646-201, SIN: E09IA097, WAS "NEW" INSTALLED ON JAN 12 2011 FOLLOWING A COMPLETE OVERALL OF THE ACFT, THE ENGINE AND THE MAGNETO WERE PART OF THE OVERALL KIT.  AT THE TIME OF THE MALFUNCTION HAD 70.3 HOURS LIFE.
